# SDR CA060406007

- Difficulty date: April 6, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 737290C
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 807
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CORROSION FOUND ON FWD FLANGE OF FLOORBEAM AT BS 807 RBL 56 AND REPAIRED IAW CUSTOMER EA. (TC NR 20060406007)
